# SDR DALA1306573745

- Difficulty date: February 26, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 39,586 hours, 14,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIM FLOORBEAM CORRODED BS 947, LBL 53.  REPAIRED FROM LBL 42 - 62 IAW SRM 51-10-02.
